# SDR SWAA2022020322107

- Difficulty date: November 7, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ***CORROSION*** ON AFT SERVICE DOOR MOP SILL FROM B.S. 867-986. / CORROSION EVALUATION WAS FOUND TO BE OUT OF LIMITS; LOCATED AND DRILLED NEW MOPSILL AT AFT SERVICE DOOR AREA. MOP SILL TO BE INSTALLED ON CARD #T707244. 86750U 15NOV17
